Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the depth of topological spaces

Author: J. Gerlits
Journal: Proc. Amer. Math. Soc. 44 (1974), 507-508
MSC: Primary 54A25
MathSciNet review: 0345051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we prove that Kowalsky's star-space of weight $ {\omega _1}$ is a suitable counterexample to a conjecture of I. Juhàsz.

References [Enhancements On Off] (What's this?)

  • [1] I. Juhász, Cardinal functions in topology, Mathematisch Centrum, Amsterdam, 1971. In collaboration with A. Verbeek and N. S. Kroonenberg; Mathematical Centre Tracts, No. 34. MR 0340021
  • [2] H.-J. Kowalsky, Topologische Räume, Lehrbücher und Monographien aus dem Gebiete der exakten Wissenschaften, Mathematische Reihe, Bd. 26, Birkhäuser Verlag, Basel-Stuttgart, 1961 (German). MR 0121768
  • [3] F. Hausdorff, Mengenlehre, 3rd ed., de Gruyter, Berlin, 1937; English 2nd ed. transl., Chelsea, New York, 1962. MR 25 #4999.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25

Retrieve articles in all journals with MSC: 54A25

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society